# SDR SWAA2025062383762

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 25,268 hours, 12,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT BATTERY PACK FAILED CAPACITY CHECK LEFT AFT BATTERY PACK M1670 FAILED CAPACITY CHECK <[01].  R&R LEFT AFT BATTERY PACK PER AMM 33-51-06; [02] R&R LEFT AFT BATTERY PACK M1670 PER AMM 33-51-06.
